# SDR USAA2011070800006

- Difficulty date: July 2, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 74,563 hours, 46,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767177
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B2 CHECK - CRACK ON FUSELAGE SKIN BETWEEN BS 360 TO BS 380, BETWEEN STR 21L TO STR 22L.  REPAIRED FUSELAGE SKIN BETWEEN BS 360 TO BS 380, BETWEEN STR 21L TO STR 22L IAW EA 200267 AND B737-300 SRM 53-00-01, FIG 201, REPAIR 31.
